Differential and Integral Equations

Large data global regularity for the $2+1$-dimensional equivariant Faddeev model

Dan-Andrei Geba and Manoussos G. Grillakis

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

This article addresses the large data global regularity for the equivariant case of the $2+1$-dimensional Faddeev model and shows that it holds true for initial data in $H^s\times H^{s-1}(\mathbb R^2)$ with $s>3$.

Article information

Source
Differential Integral Equations, Volume 32, Number 3/4 (2019), 169-210.

Dates
First available in Project Euclid: 23 January 2019

Permanent link to this document
https://projecteuclid.org/euclid.die/1548212428

Mathematical Reviews number (MathSciNet)
MR3909983

Zentralblatt MATH identifier
07070541

Subjects
Primary: 81T13: Yang-Mills and other gauge theories [See also 53C07, 58E15]

Citation

Geba, Dan-Andrei; Grillakis, Manoussos G. Large data global regularity for the $2+1$-dimensional equivariant Faddeev model. Differential Integral Equations 32 (2019), no. 3/4, 169--210. https://projecteuclid.org/euclid.die/1548212428


Export citation